# SDR CA100929003

- Difficulty date: September 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 38,472 hours
- Engine: Ge CFM565A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV6361
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED A YELLOW HYD SYS OVERHEAT AND AFTER DISCUSSION WITH MX AND SOC IT WAS DECIDED TO RETURN THE ACFT TO AIRPORT OF DEPARTURE.
